# SDR A6WA201040227

- Difficulty date: March 17, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 14,684 hours, 13,724 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TRANSFERRING BLEEDS OT APU, SMOKE ENGULFED THE COCKPIT AND CABIN AREA, REQUEST INSP.  FOUND ODOR TO BE PRESERVATIVE OIL USED IN APU.  PERFORMED OPS CK OF LT/RT ACM`S.  RAN ACM`S TO BURN RESIDUAL PRESERVATIVE OIL.  NO ODOR NOTED AT THIS TIME.
